# SDR 4DPA2022121500001

- Difficulty date: December 15, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 40,295 hours, 31 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED E2 FIREDET FAIL EICAS MESSAGE AFTER TAKEOFF.  RETURN TO BASE AND EICAS MESSAGE EXTINGUISHED ON SHORT FINAL.  MX TROUBLESHOT TO DAMAGED WIRE W102-1396-24 IN WIRE HARNESS 102. REPAIRED WIRE, OPS TESTED AIRCRAFT IN GROUND AND IN AIR CONFIG ALL OPS TESTS GOOD.
